# SDR AALA20100621NRT01

- Difficulty date: June 21, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 41,740 hours, 5,159 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NRT - FLIGHT ATTENDANTS REPORTED BURNING SMELL IN CABIN FOLLOWED BY STATUS MESSAGE RECIRCULATION FAN. TURNED OFF BOTH FANS AND SMELL DISSIPATED.  FLIGHT LANDED NRT WITHOUT INCIDENT. REPLACED LEFT HAND LOWER RECIRCULATION FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
